Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR3601070

author
Glasman, Saul
title
Day convolution for -categories
year
2016
journal
Mathematical Research Letters
volume
23
number
5
pages
1369–1385
MathSciNet
MR3601070
DOI
doi:3601070

@article{MR3601070,
    AUTHOR = "Glasman, Saul",
    TITLE = "Day convolution for {$\infty$}-categories",
    JOURNAL = "Math. Res. Lett.",
    FJOURNAL = "Mathematical Research Letters",
    VOLUME = "23",
    YEAR = "2016",
    NUMBER = "5",
    PAGES = "1369--1385",
    ISSN = "1073-2780",
    MRCLASS = "18D10 (18A25)",
    MRNUMBER = "3601070",
    MRREVIEWER = "Josep Elgueta",
    DOI = "10.4310/MRL.2016.v23.n5.a6"
}

      

This item is never cited.